# SDR C2XA11SH050

- Difficulty date: March 1, 2011
- Submitted: March 2, 2011
- Operation: Air carrier
- Aircraft: N14148
- Make and model: Emb EMB-145XR
- Aircraft serial: 145751
- Aircraft time: 21,639 hours, 11,604 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Line
- Part number: 4534713407
- Condition: Damaged
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SHV -  BLEED 1 OVERTEMP MESSAGE ON EICAS.  REMOVED AND REPLACED FLEXIBLE REFERNCE LINE ON AFT BLEED 1 THERMOSTAT IAW EMB 145 AMM 20-10-03.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
